Conservation probabilities of the temperature anomalies of subseqent months in the North-Atlantic-European Area

Péczely, György: Conservation probabilities of the temperature anomalies of subseqent months in the North-Atlantic-European Area. Acta climatologica, (14-15). pp. 3-13. (1977)

[img] Cikk, tanulmány, mű
climatologica_014_015_003-013.pdf

Download (883kB)
Item Type: Article
Journal or Publication Title: Acta climatologica
Date: 1977
Volume: 14-15
Page Range: pp. 3-13
ISSN: 0563-0614
Language: angol
Uncontrolled Keywords: Földrajztudomány
Additional Information: Bibliogr.:
Date Deposited: 2016. Oct. 15. 14:12
Last Modified: 2016. Oct. 15. 14:12
URI: http://acta.bibl.u-szeged.hu/id/eprint/16789

Actions (login required)

View Item View Item